# SDR DALA2021060703108

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 LOW PRESSURE ON EMERG PWR RESERVOIR OF 4R PASENGER DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00982: EMERG PWR RESERVOIR OF 4R PASENGER DOOR WAS REPLACED BY SERVICEABLE EMRG POWER RESERVOIR PER B757-200 52-11. (1827469)
